# SDR 07FDEA02555

- Difficulty date: July 20, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46992
- Aircraft time: 67,428 hours, 21,003 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Motor
- Part number: 27401561
- Part serial: 463
- Condition: Failed
- Location: Outflow Valve
- Part time: 661 hours, 223 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS: AFTER DEPARTURE, CLIMBING THROUGH 8000 FT RECEIVED "CABIN RATE" ALERT.  LEVELED AT 10,000 FT THEN RECEIVED " CABIN ALTITUDE ALERT.  REFER TO QRH PROCEDURE, NO CHANGE.  A/C PRESSURIZED TO OUTSIDE PRESSURE AT 10,000 FT THROUGH LANDING.  OUTFLOW VALVE SHOWED FULL CLOSED.  ALL PACKS ON, ECON OFF, NO CHANGE.  PERFORMED FAULT REVIEW OF BOTH CPC'S AND FOUND OFV MOTOR LOGGED.  REMOVED AND REPLACED OFV DRIVE MOTOR REF M/M.  OPS CKS AND R-T-S OF BOTH CPC'S.  ALL INDICATIONS NORMAL, OK FOR SERV.  PERFORMED ERASE MAINT MEMORY OF BOTH CPC'S.
